Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 30, NWS St. Louis, MO

June 17, 2013Saint Clair County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jun 17, 2013, 3:38 PM CDT for Saint Clair County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 3:38 PM CDT (20:38 UTC)
Expired
Jun 17, 2013, 9:30 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Saint Clair County, IL

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:13 PM CDTHEAVY RAIN 1.45 Wnw Belleville, IL1.4 INCHES SINCE 3 PM.
Jun 17, 4:40 PM CDTFLASH FLOODLebanon, ILHIGHWAY 50 NEAR ROUTE 4 IN LEBANON CLOSED DUE TO HIGH WATER. RELAYED FROM CLINTION COUNTY SHERIFF OFFICE.
Jun 17, 5:07 PM CDTFLASH FLOODEast St. Louis, ILFLOODING ALONG MISSOURI AVENUE.
Jun 17, 5:32 PM CDTFLASH FLOODEast St. Louis, ILEAST BOUND LANES OF I-70 64 55 FLOODED. HIGHWAY DEPARTMENT IS ON THE SCENE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WGUS53 KLSX 172038
FFWLSX
ILC163-180230-
/O.NEW.KLSX.FF.W.0030.130617T2038Z-130618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
338 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 930 PM CDT

* AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BELLEVILLE...CAHOKIA...CASEYVILLE...CENTREVILLE...DUPO...EAST ST.
  LOUIS...FAIRVIEW HEIGHTS...FREEBURG...LEBANON...MASCOUTAH...
  MILLSTADT...O'FALLON...SCOTT AFB...SHILOH...SWANSEA...WASHINGTON   
  PARK...BROOKLYN...EAST CARONDELET...FAIRMONT                       
  CITY...MARISSA...NEW   ATHENS AND SMITHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 3822 8990 3828 8991 3828 8990 3831 8991
      3831 9003 3832 9004 3841 9015 3843 9015
      3852 9026 3861 9018 3866 9018 3866 8972
      3861 8970 3822 8971

$$

PHILLIPSON
2 follow-up statements
063 
WGUS73 KLSX 172230
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT MON JUN 17 2013

ILC163-180230-
/O.CON.KLSX.FF.W.0030.000000T0000Z-130618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CLAIR IL-
530 PM CDT MON JUN 17 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. CLAIR COUNTY UNTIL
930 PM CDT...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATED RAINFALL AMOUNTS GENERALLY RANGE FROM 1 TO 3 INCHES ACROSS 
THE COUNTY...WITH GREATER AMOUNTS IN NORTHERN AND WESTERN ST. CLAIR 
COUNTY. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELLEVILLE...CAHOKIA...CASEYVILLE...CENTREVILLE...DUPO...EAST ST.
LOUIS...FAIRVIEW HEIGHTS...FREEBURG...LEBANON...MASCOUTAH...
MILLSTADT...O'FALLON...SCOTT AFB...SHILOH...SWANSEA...WASHINGTON
PARK...BROOKLYN...EAST CARONDELET...FAIRMONT CITY...MARISSA...NEW
ATHENS AND SMITHTON.

FLOODING WAS REPORTED ALONG MISSOURI AVENUE IN EAST ST. LOUIS. LAW 
ENFORCEMENT ALSO REPORTED HIGHWAY 50 NEAR ROUTE 4 IN LEBANON WAS 
CLOSED DUE TO HIGH WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

&&

LAT...LON 3822 8990 3828 8991 3828 8990 3831 8991
      3831 9003 3832 9004 3841 9015 3843 9015
      3852 9026 3861 9018 3866 9018 3866 8972
      3861 8970 3822 8971

$$

PHILLIPSON
543 
WGUS73 KLSX 180236
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT MON JUN 17 2013

ILC163-180251-
/O.EXP.KLSX.FF.W.0030.000000T0000Z-130618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. CLAIR IL-
936 PM CDT MON JUN 17 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. CLAIR COUNTY
HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3822 8990 3828 8991 3828 8990 3831 8991
      3831 9003 3832 9004 3841 9015 3843 9015
      3852 9026 3861 9018 3866 9018 3866 8972
      3861 8970 3822 8971

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 2:39 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 17, 2:39 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT MON JUN 17 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 220 PM CDT MON JUN 17 2013

NOT MUCH HAS CHANGED SINCE THE PREV AFD UPDATE. ONGOING TSRA WILL
CONTINUE TO INCREASE IN COVERAGE AND MOVE NWD THIS AFTERNOON. TSRA
WILL GRADUALLY MOVE TO THE SE THIS EVENING AS THE MCV CONTINUES TO
MOVE SEWD. OTHER THAN THAT...ONLY MINOR CHANGES MADE TO THE PREV
FORECAST.

TILLY

.LONG TERM...(TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 238 PM CDT MON JUN 17 2013

TUESDAY AND WEDNESDAY...

REINFORCING COLD FRONT FROM THE GREAT LAKES...IN CONJUNCTION WITH A
SHORTWAVE DIVING SOUTHEAST FROM THE UPPER MIDWEST TOWARD THE OHIO
RIVER VALLEY WILL PROBABLY INITIATE SOME CONVECTION TUESDAY
AFTERNOON ACROSS ILLINOIS. BEST CHANCES MAY REMAIN EAST OF THE
CWA...BUT CANT RULE OUT SOME ISOLATED STORMS...SO HAVE MAINTAINED
LOW CHANCE POPS. UPSTREAM OBSERVATIONS IN IOWA THIS AFTERNOON
SUGGEST HIGHS IN THE MIDDLE 80S FOR TUESDAY.

DRY WEATHER AND SLIGHTLY COOLER TEMPERATURES EXPECTED TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT AS SURFACE RIDGE OF HIGH PRESSURE MOVES
SOUTHEAST ACROSS THE REGION.

THURSDAY...

UPPER LEVEL RIDGE BUILDS ACROSS THE PLAINS WEDNESDAY NIGHT AND
THURSDAY....BUT A SHORTWAVE IS PROGGED BY MODEL GUIDANCE TO RIDE UP
AND OVER THE RIDGE TOWARD THE CWA. AT THE SAME TIME...A SURFACE WARM
FRONT SHOULD BE ADVANCING NORTHEAST. HAVE MAINTAINED CHANCE POPS AS
MCS COULD MOVE INTO THE CWA THURSDAY MORNING...AND/OR ADDITIONAL
STORMS COULD FIRE THURSDAY AFTERNOON. TEMPERATURES WILL BE DEPENDENT
ON PRECIPITATION AND CLOUD COVER...BUT POTENTIAL CERTAINLY THERE FOR
HIGHS TO BOUNCE BACK TO NORMAL ON THURSDAY.

FRIDAY THROUGH MONDAY...

TEMPERATURES TO WARM ABOVE NORMAL DURING THE PERIOD AS THE UPPER
LEVEL RIDGE BUILDS ACROSS THE CWA. HAVE MAINTAINED THE DRY EXTENDED
FORECAST AS THIS PATTERN WOULD SUGGEST ONLY SLIGHT CHANCES OF
THUNDERSTORMS MOVING INTO THE NORTHERN CWA.

CVKING

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1225 PM CDT MON JUN 17 2013

ANOTHER COMPLEX FORECAST SITUATION FOR TODAY/TONIGHT. EXPECT
SHRA/TSRA TO IMPACT ALL TERMINALS EXCEPT FOR UIN THIS AFTERNOON
INTO THE EARLY EVENING. WHILE EXACT TIMING IS STILL
UNCERTAIN...HAVE ADDED SHRA WHEN BEST CHANCES ARE EXPECTED...WITH
COVERAGE EXPECTED TO INCREASE THRU THE AFTERNOON AS TSRA MOVE NWD.
SHRA/TSRA THREAT SHUD COME TO AN END EARLY THIS EVE AS THE MCV
MOVES SEWD. KEPT MENTION OF FG FOR TONIGHT...BUT DO NOT HAVE A LOT
OF CONFIDENCE WITH GUIDANCE SUGGESTING DRIER AIR SHUD BE MOVING
INTO THE AREA. FOR TOMORROW...NLY LIGHT WINDS EXPECTED WITH VFR
CIGS.

SPECIFICS FOR KSTL...EXPECT AREA OF SHRA/TSRA CURRENTLY OVER SERN
MO TO INCREASE IN COVERAGE AS THEY MOVE NWD. IF ANY GIVEN CELL
DOES REACH THE TERMINAL DIRECTLY...A BRIEF PERIOD OF MVFR VISBYS
WILL BE POSSIBLE ALONG WITH TS. WILL CONTINUE TO MONITOR AND
UPDATE ASAP IF A MORE WIDESPREAD THREAT DEVELOPS.
OTHERWISE...LIGHT WINDS TONIGHT WITH WINDS BECOMING NRLY ON TUES
WITH VFR CIGS.

TILLY

&&

.PRELIMINARY POINT TEMPS/POPS...
SAINT LOUIS     69  85  66  85 /  40  10  10   5
QUINCY          64  81  61  82 /  10  20  10   5
COLUMBIA        65  84  64  84 /  30  10   5  10
JEFFERSON CITY  65  84  64  85 /  30  10   5  10
SALEM           65  85  64  82 /  60  20  20   5
FARMINGTON      64  85  63  84 /  60  10  10   5

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 17, 3:16 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT MON JUN 17 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
316 PM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS EXPECTED THIS EVENING FOR AREAS NEAR AND
SOUTH OF INTERSTATE 70...WITH LESSER CHANCES TO THE NORTH.
THUNDERSTORM CHANCES WILL THEN DIMINISH AT ALL LOCATIONS HEADING
DEEPER INTO TONIGHT. STRONG THUNDERSTORMS WITH HAIL...GUSTY WINDS
AND HEAVY RAINFALL ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN PARTS OF CENTRAL
AND SOUTHERN ILLINOIS TUESDAY AFTERNOON AND EVENING.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

CVKING

In the hours before

Local storm report, Jun 17, 3:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
310 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     FLASH FLOOD      ST. LOUIS               38.64N  90.24W
06/17/2013                   ST. LOUIS CITY     MO   TRAINED SPOTTER

            FLOODING REPORTED IN LOW LYING AREAS OF HAMPTON AVENUE
            IN ST. LOUIS.

&&

PRZYBYLINSKI
Local storm report, Jun 17, 3:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HEAVY RAIN       ST. LOUIS               38.64N  90.24W
06/17/2013  M2.00 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            2 INCHES OF RAIN IN ABOUT 1 HOUR AND DIME SIZE HAIL AT
            HAMPTON AND CHIPPEWA.

0314 PM     HAIL             ST. LOUIS               38.64N  90.24W
06/17/2013  E0.75 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            2 INCHES OF RAIN IN ABOUT 1 HOUR AND DIME SIZE HAIL AT
            HAMPTON AND CHIPPEWA.

&&

PRZYBYLINSKI
Local storm report, Jun 17, 3:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HEAVY RAIN       GRANITE CITY            38.71N  90.13W
06/17/2013  M1.50 INCH       MADISON            IL   TRAINED SPOTTER

            1.5 INCHES IN 30 MINUTES.

&&

PRZYBYLINSKI
Local storm report, Jun 17, 3:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     FLASH FLOOD      CREVE COEUR             38.66N  90.44W
06/17/2013                   ST. LOUIS          MO   BROADCAST MEDIA

            LADUE ROAD AT SPOEDE ROAD WAS CLOSED DUE TO HIGH WATER.

&&

PRZYBYLINSKI
Local storm report, Jun 17, 3:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     FLASH FLOOD      LEMAY                   38.53N  90.28W
06/17/2013                   ST. LOUIS          MO   TRAINED SPOTTER

            I-255 NEAR JEFFERSON BARRACKS HAD WATER FLOWING ACROSS
            TO THE POINT TRAFFIC WAS STOPPING.

&&

PRZYBYLINSKI
Special weather statement, Jun 17, 3:38 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
338 PM CDT MON JUN 17 2013

MOZ063-065-172130-
JEFFERSON MO-ST. LOUIS MO-
338 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ST. LOUIS AND NORTHERN
JEFFERSON COUNTIES UNTIL 430 PM CDT...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HIGH RIDGE...MOVING SOUTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OAKVILLE...
  ARNOLD...
  ANTONIA...
  CEDAR HILL...
  BARNHART...
  HOUSE SPRINGS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:31 PM CDTFlash Flood WarningLSXRandolph6 hr
Jun 17, 3:31 PM CDTFlash Flood WarningLSXMadison6 hr
Jun 17, 3:50 PM CDTFlash Flood WarningLSXMonroe6 hr
Jun 17, 4:11 PM CDTFlash Flood WarningLSXBond, Clinton, Fayette, Marion6 hr

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.